RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Feinberg, V Z

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 4

Number of views:
This page:1188
Abstract pages:407
Full texts:198
References:20

http://www.mathnet.ru/eng/person23540
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:fejnberg.valerij-zalmanovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/204021

Publications in Math-Net.Ru
1974
1. V. Z. Feinberg, “Compact ultrametric spaces”, Dokl. Akad. Nauk SSSR, 214:5 (1974),  1041–1044  mathnet  mathscinet  zmath
2. E. B. Rabinovich, V. Z. Feinberg, “Normal divisors of a 2-transitive group of automorphisms of a linearly ordered set”, Mat. Sb. (N.S.), 93(135):2 (1974),  189–202  mathnet  mathscinet  zmath; Math. USSR-Sb., 22:2 (1974), 187–200
1973
3. V. Z. Feinberg, “Complete homogeneous ultrametric spaces”, Dokl. Akad. Nauk SSSR, 208:6 (1973),  1303–1306  mathnet  mathscinet  zmath
1972
4. V. Z. Feinberg, “Finite ultrametric spaces”, Dokl. Akad. Nauk SSSR, 202:4 (1972),  775–778  mathnet  mathscinet  zmath

1976
5. E. B. Rabinovich, V. Z. Feinberg, “Letter to the Editor”, Mat. Sb. (N.S.), 100(142):3(7) (1976),  476  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:3 (1976), 430
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020